default-icon
Issue in mensturation post covid vaccine
I have not got my periods post getting the first shot of covid vaccine. Is that a side effect? Otherwise i have a 28 day cycle
72 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Rule out pregnancy if there are chances, if it's negative don't worry. It may happen because of vaccine shot.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +162
Consult with a doctor
Online now
U can wait for another 1 week
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.